Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Saturated null and meager ideal


Authors: Ashutosh Kumar and Saharon Shelah
Journal: Trans. Amer. Math. Soc. 371 (2019), 4475-4491
MSC (2010): Primary 03E35; Secondary 28A05, 03E55
DOI: https://doi.org/10.1090/tran/7702
Published electronically: November 2, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the meager ideal and the null ideal could both be somewhere $ \aleph _1$-saturated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 03E35, 28A05, 03E55

Retrieve articles in all journals with MSC (2010): 03E35, 28A05, 03E55


Additional Information

Ashutosh Kumar
Affiliation: Einstein Institute of Mathematics, The Hebrew University of Jerusalem, Edmond J. Safra Campus, Givat Ram, Jerusalem 91904, Israel
Email: akumar@math.huji.ac.il

Saharon Shelah
Affiliation: Einstein Institute of Mathematics, The Hebrew University of Jerusalem, Edmond J. Safra Campus, Givat Ram, Jerusalem 91904, Israel; and Department of Mathematics, Rutgers, The State University of New Jersey, Hill Center–Busch Campus, 110 Frelinghuysen Road, Piscataway, New Jersey 08854-8019
Email: shelah@math.huji.ac.il

DOI: https://doi.org/10.1090/tran/7702
Received by editor(s): February 12, 2017
Received by editor(s) in revised form: May 4, 2018, August 21, 2018, and September 10, 2018
Published electronically: November 2, 2018
Additional Notes: The first author is supported by a Postdoctoral Fellowship at the Einstein Insititute of Mathematics funded by European Research Council grant no. 338821
The second author is partially supported by European Research Council grant no. 338821, publication no. 1104
Article copyright: © Copyright 2018 American Mathematical Society